Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the role of the Heisenberg group in harmonic analysis


Author: Roger Howe
Journal: Bull. Amer. Math. Soc. 3 (1980), 821-843
MSC (1970): Primary 42-02, 35-02, 22-02
DOI: https://doi.org/10.1090/S0273-0979-1980-14825-9
MathSciNet review: 578375
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] R. Beals, A general calculus of pseudodifferential operators, Duke Math. J. 42 (1975), 1-42. MR 367730
  • [CV] A. Calderón and R. Vaillancourt, On the boundedness of pseudo-differential operators, J. Math. Soc. Japan 23 (1971), 374-378. MR 284872
  • [Cr] P. Cartier, Quantum mechanical commutation relations and theta functions, Proc. Sympos. Pure Math., vol. 9, Amer. Math., Soc., Providence, R. I., 1966, pp. 361-383. MR 216825
  • [D] R. G. Douglas, Banach algebra techniques in operator theory, Academic Press, New York, 1972. MR 361893
  • [GLS] A. Grossman, G. Loupias and E. Stein, An algebra of pseudo-differential operators and quantum mechanics in phase space, Ann. Inst. Fourier (Grenoble) 18 (1968), 343-368. MR 267425
  • L. Hörmander, The Weyl calculus of pseudodifferential operators, Comm. Pure Appl. Math. 32 (1979), no. 3, 360–444. MR 517939, https://doi.org/10.1002/cpa.3160320304
  • Roger Howe, On some results of Strichartz and Rallis and Schiffman, J. Funct. Anal. 32 (1979), no. 3, 297–303. MR 538856, https://doi.org/10.1016/0022-1236(79)90041-7
  • [Hw2] R. Howe, Remarks on Huyghens' principle (preprint).
  • Roger Howe, Quantum mechanics and partial differential equations, J. Funct. Anal. 38 (1980), no. 2, 188–254. MR 587908, https://doi.org/10.1016/0022-1236(80)90064-6
  • [Kr] A. A. Kirillov, Unitary representations of nilpotent Lie groups, Uspehi Mat. Nauk. 17 (1962), 57-110; Russian Math. Surveys 17 (1962), 53-104. MR 142001
  • [KS] A. Knapp and E. Stein, Intertwining operators for semisimple groups, Ann. of Math. (2) 93 (1971), 489-578. MR 460543
  • [KN] J. Kohn and L. Nirenberg, An algebra of pseudodifferential operators, Comm. Pure Appl. Math. 18 (1965), 269-305. MR 176362
  • [L1] S. Lang, SL2 (R), Addison-Wesley, Reading, Mass., 1975. MR 430163
  • [L2] S. Lang, Real analysis, Addison-Wesley, Reading, Mass., 1969.
  • [Ma] G. Mackey, Unitary representations of group extensions. I, Acta Math. 99 (1958), 265-311. MR 98328
  • [MW] C. Moore and J. Wolf, Square integrable representations of nilpotent groups, Trans. Amer. Math. Soc. 185 (1973), 445-462. MR 338267
  • [Mm] D. Mumford, On the equations defining abelian varieties. I, II, III, Invent. Math. 2 and 3, (1966) and (1967). MR 204427
  • Stephen Rallis and Gérard Schiffmann, Weil representation. I. Intertwining distributions and discrete spectrum, Mem. Amer. Math. Soc. 25 (1980), no. 231, iii+203. MR 567800, https://doi.org/10.1090/memo/0231
  • [Sg] I. Segal, Transforms for operators and symplectic automorphisms over a locally compact abelian group, Math. Scand. 13 (1963), 31-43. MR 163183
  • [Sh] D. Shale, Linear symmetries of free boson fields, Trans. Amer. Math. Soc. 103 (1962), 149-167. MR 137504
  • [St] R. Strichartz, Fourier transforms and non-compact rotation groups, Indiana Univ. Math. J. 24 (1974), 499-526. MR 380278
  • [T] F. Treves, Topological vector spaces, distributions and kernels, Academic Press, New York, 1967. MR 225131
  • [V] U. Venugopalkrishna, Fredholm operators associated with strongly pseudoconvex domains in C, J. Functional Anal. 9 (1972), 349-372. MR 315502
  • J. v. Neumann, Die Eindeutigkeit der Schrödingerschen Operatoren, Math. Ann. 104 (1931), no. 1, 570–578 (German). MR 1512685, https://doi.org/10.1007/BF01457956
  • [Wi] A. Weil, Sur certains groupes d'opérateurs unitaires, Acta. Math. 111 (1964), 145-211. MR 165033
  • [Wy1] H. Weyl, The theory of groups and quantum mechanics, Methuen, London, 1931.
  • Hermann Weyl, The classical groups, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1997. Their invariants and representations; Fifteenth printing; Princeton Paperbacks. MR 1488158

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42-02, 35-02, 22-02

Retrieve articles in all journals with MSC (1970): 42-02, 35-02, 22-02


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14825-9

American Mathematical Society